# SDR FDEA201812270126

- Difficulty date: December 27, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: ARB03231
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA.1156 HAS AN OVERSIZE HOLE REF PART # ARB0323-1 REPAIR WILL BE REPAIRED ON E.A. 8-5310-T0344334 REPAIRED PER EA#8-5310-T0344334 FUSELAGE-MAINFRAME-STA.1156 BLKHD TEE CAP- OVERSIZED HOLES REPAIR.
